# SDR UALA2012010600145

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 65,844 hours, 11,933 cycles
- Engine: Pwa PW4077
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: A9411001
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANTI ICE VALVE DOES NOT OPEN WHEN SELECTED, ON GROUND.   REPLACED ENGINE ANTI-ICE VALVE PER MM.  ACCOMPLISHED ENGINE RUN PER JRH AND ACCOMPLISHED MAT TEST OF ENGINE ANTI-ICE VALVE.  TEST PASSED AND STATUS MESSAGE CLEARED, INDICATION ON EICAS NORMAL.
